# SDR SWAA2023121223796

- Difficulty date: November 21, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAY LH FLOOR TO SIDEWALL SUPPORT IS CORRODED BTWEEN BS 747- 807 LBL 22<[01] REPLACED AFT BAY LH FLOOR TO SIDEWALL SUPPORT BETWEEN BS 727+4 TO BS 847; LBL 22; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500; ID: 0001; REV: B
